stoppping hydroxycloriquine for bloating

being told to stop hydroxycloriquine for 2/3 weeks to see if this is the cause of my bloating, just woundering if anyone else has been advised this and does it help?

i dont know wheather its because of the christmas break but i have had no concentration at all to do my work over the past week, this is now becoming fustrating as i have to get this done by january. although i do get coursework extentions could this lack of concentration be due to not being on hydroxy for a week or is it just me being lazy and just cba.

3 Replies

oldestnewest
  • Hi there, I'm no expert, I do notice that hydroxy helps greatly with my fatigue, I take one in the morning and one at dinner time. I do notice that I regain a bit of clarity in the evening again so it could be because you've stopped taking it that yr feeling the way you are. I do know that hydroxy stays in your system for some months after uve stopped taking it, so you won't necessarily flare straight away. I don't for one minute think your being lazy, when you suffer from fatigue, mental clarity and concentration are the first things to go. Having pressure of deadline won't help stress levels - can you speak to yr consultant or Dr maybe? There will be others on here that will offer better advice, I just thought I'd reply and let u know how I feel on this med. wishing you the best of luck with yr coursework and a Happy New Year! X

  • thanks so much, will do. happy new year to u aswell :)

  • Hello minnish. I always get the bloated Feeling and the look that my stomach is bloated. I have never been advised to stop taking my hydrochloroquine. I take peptol bismol, lansaprozol and sickness tablets for it. It do help a bit not as much as I would like but it's better than suffering completely. I don't know if it happens to you but it also tends to effect you eating because you don't feel hungary with the feeling. It's the same with jo883 it do help a lot with fitique I take mine in the morning and before I go to bed in the night. But you shouldn't stop taking it it's kind of a controlled drug but not as strong as the others you can have if your condition got worse. My rhuematologist toled me that also to stop taking it with their concent only if your condition has settled completely they have to weane you off it.

You may also like...